Alert archive / Kansas / Tornado Warnings in 2024

Tornado Warning 44, NWS Wichita, KS

May 6, 2024Chautauqua County, Elk County, Kansas

NWS Wichita, KS issued this tornado warning at May 6, 2024, 8:51 PM CDT for Chautauqua County, Elk County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2024, 8:51 PM CDT (01:51 UTC)
Expired
May 6, 2024, 9:30 PM CDT
In force
39 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Chautauqua County, KS, Elk County, KS

The radar

The Wichita radar (KICT), 118 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 8:55 PM CDTTORNADO7 W Elgin, KSPossible tornado crossed the state line near Hewins. Report passed on from media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:05 PM CDTTornado Watch PDSSPC12 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2025 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
4.0
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted.

630 
WFUS53 KICT 070151
TORICT
KSC019-049-070230-
/O.NEW.KICT.TO.W.0044.240507T0151Z-240507T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
851 PM CDT Mon May 6 2024

The National Weather Service in Wichita has issued a

* Tornado Warning for...
  Southeastern Elk County in southeastern Kansas...
  Chautauqua County in southeastern Kansas...

* Until 930 PM CDT.

* At 851 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles west of Elgin, or 10 miles south of Cedar Vale,
  moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Sedan, Moline, Longton, Chautauqua, Elk Falls, Elgin, and Hale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9652 3730 9639 3744 9630 3742 9596
      3738 9597 3721 9597 3700 9619
TIME...MOT...LOC 0151Z 207DEG 40KT 3697 9644 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

BUTLER
2 follow-up statements
806 
WWUS53 KICT 070211
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
911 PM CDT Mon May 6 2024

KSC019-049-070230-
/O.CON.KICT.TO.W.0044.000000T0000Z-240507T0230Z/
Elk KS-Chautauqua KS-
911 PM CDT Mon May 6 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN ELK AND CHAUTAUQUA COUNTIES...

At 908 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 7 miles west of Sedan, moving northeast at 45 mph. A 
second area of rotation capable of producing a tornado was located 2 
miles south of Moline, moving northeast at 45 mph. Public reported 
possible tornado crossing the stateline at 855PM.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sedan, Moline, Longton, Chautauqua, Elk Falls, Elgin, and Hale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9652 3730 9639 3744 9630 3742 9596
      3738 9597 3721 9597 3700 9619
TIME...MOT...LOC 0208Z 209DEG 39KT 3713 9632 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BUTLER
764 
WWUS53 KICT 070230
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
930 PM CDT Mon May 6 2024

KSC019-049-070239-
/O.EXP.KICT.TO.W.0044.000000T0000Z-240507T0230Z/
Elk KS-Chautauqua KS-
930 PM CDT Mon May 6 2024

...THE TORNADO WARNING FOR SOUTHEASTERN ELK AND CHAUTAUQUA COUNTIES
WILL EXPIRE AT 930 PM CDT...

The storm which prompted the warning has weakened and no longer 
appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Chautauqua and Elk Counties.

&&

LAT...LON 3700 9652 3730 9639 3744 9630 3742 9596
      3738 9597 3721 9597 3700 9619
TIME...MOT...LOC 0229Z 207DEG 40KT 3733 9619 

$$

BUTLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 6, 6:48 PM CDT, 2 hours 3 minutes earlier. Its key messages:

  • Severe weather this afternoon through the evening.
  • A long stretch of fairly quiet weather expected later tonight through at least early weekend.
Area forecast discussion, May 6, 6:48 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
648 PM CDT Mon May 6 2024

.KEY MESSAGES...

- Severe weather this afternoon through the evening.

- A long stretch of fairly quiet weather expected later tonight
  through at least early weekend.

&&

.DISCUSSION...
Issued at 233 PM CDT Mon May 6 2024

Widespread clouds has so far hampered destabilization across the
eastern half of KS. However, the airmass should quickly destabilize
by mid to late afternoon from the west, as rich boundary layer
moisture advects northward, with some breaks in low overcast likely
generally west of the Flint Hills. Given steep mid-level lapse rates
and mid-level cooling spreading eastward, this will all yield strong
buoyancy moving in by mid-late afternoon (likely upwards of 2500-
3000 J/kg). The rich low-level moisture will also yield high amounts
of buoyancy in the lower levels, an essential ingredient for
tornadoes. Deep layer effective shear will also continue to
increase, as a strong mid-upper level speed max approaches from the
southwest. Low-level shear is also impressive, with 0-1km SRH
increasing to 300-400 m2/s2 by late afternoon-early evening as the
low-level jet increases. This thermodynamic and kinematic
environment will favor supercells and embedded supercell structures
capable of large hail, damaging winds, and tornadoes.

Current expectations are for scattered to numerous thunderstorms to
develop/continue moving east-northeast up and down the dryline from
western KS, south through western OK, as large-scale ascent
continues to overspread the dryline. Given the stronger forcing and
deep layer shear orientation more parallel to the dryline, activity
should tend to form more of a line/broken line of storms with
northward extent, likely limiting higher-end severe threat from
roughly central KS on north. However, given the above mentioned
environment, embedded supercell structures are likely within the
line/broken line, capable of all severe hazards, including a few
tornadoes.

Further south across mainly southern KS and points southward through
Oklahoma, the environment looks to become increasingly volatile for a
more discrete supercell mode with southward extent, given somewhat
weaker large-scale forcing, and deep layer shear orientation more
perpendicular to the dryline. This region is also closer to the
emerging intense mid-upper jet streak. It is in this region where
ingredients should come together for some intense supercells,
capable of very large hail and damaging winds, along with the threat
for a handful of strong & long-track tornadoes. This higher-end
threat is most probable between roughly 4-10pm, and again from
southern KS, south through Oklahoma.

As we head into the evening hours, most CAM solutions congeal much
of this activity into a line/broken line of intense thunderstorms
from OK north-northeast through eastern KS. While the overall threat
for higher-end severe weather should tend to wane with this
activity, pockets of intense supercell structures and meso vortices
are likely given the continued strong low-level shear and low-level
buoyancy. This activity will pose a continued tornado threat, along
with intense pockets of damaging winds and large hail.

Please heed all warnings and take shelter when appropriate. Any
tornadoes that develop this afternoon and evening will likely be
difficult to see given low cloud bases, along with the potential for
rain-wrapped circulations. Do not wait until you can see the
tornado. If a tornado warning is issued for your location, please
take shelter.

Once tonight's thunderstorm activity clears to the east, the
synoptic pattern favors relatively quiet weather through at least
early in the weekend. Chances for showers/thunderstorms may increase
Sunday-Sunday night into next week, but it appears the potential for
organized severe weather is low.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 644 PM CDT Mon May 6 2024

Showers and thunderstorms, some of them severe will be possible
for the first six hours of the TAF. The thunderstorm threat for
KGBD and KRSL will end in the next couple of hours with KHUT,
KSLN and KICT will likely end between 02Z and 05Z this evening.
KCNU will likely continue with the thunderstorm threat until 08Z
to 09Z tonight. Chances for any one terminal is rather low which
makes timing difficult, especially for KICT and KCNU. KSLN and
KHUT will like clear in the next few hours. After 10Z tomorrow,
VFR conditions are expected to return and stay for the remainder
of the TAF period.

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...ADK
AVIATION...ELM
Hazardous weather outlook, May 6, 7:43 PM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
743 PM CDT Mon May 6 2024

KSZ032-033-047>053-067>072-082-083-091>096-098>100-080045-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
743 PM CDT Mon May 6 2024

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

The thunderstorm risk is beginning to diminish from west to east.
Currently areas along I-135 and east are still at risk for
thunderstorm activity. Some of the thunderstorms will be severe,
capable of large hail, damaging winds, and tornadoes. The greatest
threat for higher-end severe weather will be over Southeast Kansas
and south through Oklahoma until about 11PM. Large hail up to golf
balls and 80 mph remain possible. Tornadoes are also possible with
the best chance for tornadic activity south and southeast Kansas,
generally along and east of the Flint Hills tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a slight chance for a few thunderstorms over far southeast
Kansas Wednesday, but the severe weather threat should remain just
east and southeast of the region.

There is a chance for hit-or-miss showers and thunderstorms across
the region from Sunday night into next week, but the overall
potential for severe weather looks low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://www.weather.gov/erh/ghwo?wfo=ict

In the hours before

Special weather statement, May 6, 7:39 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
739 PM CDT Mon May 6 2024

KSZ092-093-070115-
Cowley KS-Sumner KS-
739 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COWLEY AND
SOUTHEASTERN SUMNER COUNTIES THROUGH 815 PM CDT...

At 739 PM CDT, Doppler radar was tracking a strong thunderstorm near
South Haven, or 15 miles east of Caldwell, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Arkansas City, Winfield, Wellington, Oxford, South Haven, Geuda
Springs, Hunnewell, and Strother Field Airport.

This includes Interstate 35 between Mile Markers 1 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3700 9745 3729 9738 3733 9693 3700 9707
TIME...MOT...LOC 0039Z 229DEG 27KT 3703 9734

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

BUTLER
Special weather statement, May 6, 7:46 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
746 PM CDT Mon May 6 2024

KSZ093-094-098-070115-
Cowley KS-Chautauqua KS-Elk KS-
746 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ELK...EASTERN
COWLEY AND WESTERN CHAUTAUQUA COUNTIES THROUGH 815 PM CDT...

At 746 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Cedar Vale, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Howard, Cedar Vale, Moline, Dexter, Grenola, and Cambridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Kansas.

&&

LAT...LON 3700 9678 3748 9662 3748 9653 3754 9652
      3750 9620 3700 9645
TIME...MOT...LOC 0046Z 207DEG 40KT 3723 9653

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BUTLER
Special weather statement, May 6, 7:54 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
754 PM CDT Mon May 6 2024

KSZ033-048-049-070130-
Ellsworth KS-Lincoln KS-Saline KS-
754 PM CDT Mon May 6 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN LINCOLN...NORTHEASTERN
ELLSWORTH AND NORTHWESTERN SALINE COUNTIES THROUGH 830 PM CDT...

At 754 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Concordia to 5 miles
northeast of Ellsworth. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ellsworth, Kanopolis, Beverly, Barnard, Glendale, and Westfall.

This includes Interstate 70 between Mile Markers 222 and 239.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central
Kansas.

&&

LAT...LON 3896 9793 3896 9774 3893 9775 3867 9825
      3922 9804 3922 9793
TIME...MOT...LOC 0054Z 221DEG 44KT 3947 9773 3878 9816

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BAERG
Special weather statement, May 6, 8:09 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Wichita KS
809 PM CDT Mon May 6 2024

KSZ070-093-094-098-070145-
Cowley KS-Greenwood KS-Chautauqua KS-Elk KS-
809 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ELK...EAST CENTRAL
COWLEY...NORTHWESTERN CHAUTAUQUA AND SOUTH CENTRAL GREENWOOD COUNTIES
THROUGH 845 PM CDT...

At 808 PM CDT, Doppler radar was tracking a strong thunderstorm over
Grenola, or 14 miles southwest of Howard, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Howard, Moline, Severy, Grenola, Fall River Lake, Piedmont, and Fall
River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Kansas.

&&

LAT...LON 3725 9628 3728 9663 3772 9636 3769 9605
TIME...MOT...LOC 0108Z 214DEG 25KT 3734 9647

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BUTLER
Local storm report, May 6, 8:28 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
828 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Tstm Wnd Dmg     3 NE Mcpherson          38.40N 97.61W
05/06/2024                   McPherson          KS   Public

            Power pole snapped. Time estimated via
            radar.

&&

Baerg
Special weather statement, May 6, 8:33 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
833 PM CDT Mon May 6 2024

KSZ048-049-070230-
Ellsworth KS-Saline KS-
833 PM CDT Mon May 6 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN ELLSWORTH AND WESTERN
SALINE COUNTIES THROUGH 930 PM CDT...

At 833 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Tescott to 5 miles south of
Kanopolis. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kanopolis, Brookville, Glendale, Kanopolis Lake, and Kanopolis State
Park.

This includes Interstate 70 between Mile Markers 236 and 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central
Kansas.

&&

LAT...LON 3862 9790 3858 9827 3887 9799 3887 9793
      3894 9793 3896 9791 3896 9761
TIME...MOT...LOC 0133Z 237DEG 33KT 3892 9791 3863 9819

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BAERG

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:18 PM CDTSpecial Weather StatementICTSumner27 min
May 6, 7:39 PM CDTSpecial Weather StatementICTSumner36 min
May 6, 7:46 PM CDTSpecial Weather StatementICTElk29 min
May 6, 7:49 PM CDTSevere Thunderstorm Warning Considerable damage threatICTCowley, Sumner56 min
May 6, 7:54 PM CDTSpecial Weather StatementICTEllsworth36 min
May 6, 8:09 PM CDTSpecial Weather StatementICTElk36 min
May 6, 8:19 PM CDTSevere Thunderstorm Warning Considerable damage threatICTChautauqua, Cowley, Elk56 min
May 6, 8:33 PM CDTSpecial Weather StatementICTEllsworth57 min
May 6, 8:46 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson59 min
May 6, 8:47 PM CDTAreal Flood WarningICTElk, Greenwood23 hr
May 6, 8:52 PM CDTSpecial Weather StatementICTSaline53 min
May 6, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more80 min
May 6, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatICTChautauqua, Cowley, Elk53 min
May 6, 9:27 PM CDTSevere Thunderstorm Warning Destructive damage threatICTAllen, Wilson, Woodson63 min
May 6, 9:51 PM CDTSevere Thunderstorm Warning Considerable damage threatICTElk, Greenwood16 min
May 6, 10:23 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson44 min
May 6, 11:28 PM CDTAreal Flood WarningICTLabette, Neosho75 min
May 7, 2:28 AM CDTRiver Flood WarningICTWilson33 hr
May 7, 9:37 AM CDTRiver Flood WarningICTLabette, Neosho52 hr
May 7, 9:37 AM CDTRiver Flood WarningICTCherokee, Labette29 hr

Nearby

Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.